# SDR 98FDEA00128

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE AFT CARGO BS 1130 FRAME DAMAGED BELOW LT EDGE SUPPORT PANEL ON TOP ANGLE BETWEEN STR 27L TO 28L.  INSTALLED DOUBLER PER SRM 53-10-4.
